My Father had undergone craniotomy to relieve a subdural hematoma last Jan. 4, 2008. My Father is 69 years old and is taking aspirin since 1998. I can say that his recovery after surgery is quite slow. He had regained his speech only on the 3rd day after operation. 2nd ct scan was done 2 days after surgery and found that there is no re-bleeding but some air ... He is still being monitored because of sleepiness and still no vision at all. Yesterday he was awake for a longer time....The neurosurgeon ordered a 3rd ct scan this afternoon to rule out possible cause of his vision problem.
Is the vision problem an alarming complication of the subdural hematoma that had pressed his brain?
I don't know if I have fully given details that can make you give your opinion on my Father's case... I want to now if my Father will be ok... Please enlighten me. Thank you.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.